IGB

Connexion

(Article of periodic en Anglais - 1982)

Document title

Use of mathematical models to generate alternative solutions to water resources planning problems

Authors(s) and Affiliation(s)

CHANG S. Y. ; BRILL E. D. Jr ; HOPKINS L. D. ;

Source

Article of periodic

published at : Water resources research Washington

Editor :

Millesime : 1982, vol. 18, no1 [pp. 58-64]

Bibliographic references : 19 réf.

Language

Anglais

Refdoc record number (ud4) : 12452749 : Permanent link - XML version
Powered by Pxxo